Ace® Suppository (500mg)

Ace® Suppository (500mg)

COMPOSITION Ace® Tablet : Each tablet contains Paracetamol BP 500 mg. Ace® Syrup : Each 5 ml syrup contains Paracetamol BP 120 mg. Ace® Suspension : Each 5 ml suspension contains Paracetamol BP 120 mg. Ace® Paediatric Drops (15 ml) : Each ml drop contains Paracetamol BP 80 mg. Ace® Paediatric Drops (30 ml) : Each ml drop contains Paracetamol BP 80 mg. Ace® Suppository (125 mg) : Each suppository contains 125 mg Paracetamol BP. Ace® Suppository (250 mg) : Each suppository contains 250 mg Paracetamol BP. PHARMACOLOGY Ace® is the formulation of Paracetamol, which is one of the safest and most widely used analgesic and antipyretic. Ace® produces analgesic action by elevation of the pain threshold and antipyresis through action on the hypothalamic heat regulating centre. Ace® exerts significantly milder side effects and most unlikely to produce many of the serious side effects associated with aspirin and other NSAIDs. Ace® is rapidly and completely absorbed from the G.I.T. following oral administration and from rectum after rectal administration. The mean half-life of absorption from the upper small intestine is only 7 minutes. The drug is extensively metabolized in the liver and it has a plasma half-life of 1.5 to 3.0 hours. Ace® is not bound to plasma proteins to any extent. INDICATION Fever, common cold and influenza : Headache, toothache, earache, bodyache, myalgia, dysmenorrhoea, neuralgia and sprains. Pain of colic, back pain, post-operative pain, postpartum pain, chronic pain of cancer, inflammatory pain, and post-vaccination pain and fever of children. Rheumatism and osteoarthritic pain & stiffness of joints in fingers, hips, knees, wrists, elbows, feet, ankles and top & bottom of the spine. DOSAGE AND ADMINISTRATION Tablet Adult : 1-2 tablets every 4 to 6 hours up to a maximum of 4 g (8 tablets) daily.

একটি পর্যবেক্ষণ লিখুন

নোটঃ এইচটিএমএল এর অনুবাদ হয় না!
    খারাপ           ভাল

  • Views: 15
  • ব্র্যান্ডঃ স্কয়ার
  • পণ্য কোডঃ tablet
  • উপস্থিতিঃ ষ্টকে আছেঃ
0 Product(s) Sold
  • ৳142
  • অতিরিক্ত ট্যাক্সঃ ৳142